OPTIMAL STOPPING AND BEST CONSTANTS FOR DOOB-LIKE INEQUALITIES .1. THE CASE P = 1
UNSPECIFIED (1991) OPTIMAL STOPPING AND BEST CONSTANTS FOR DOOB-LIKE INEQUALITIES .1. THE CASE P = 1. ANNALS OF PROBABILITY, 19 (4). pp. 1798-1821. ISSN 0091-1798Full text not available from this repository.
This paper establishes the best constant c(q) appearing in inequalities of the form [GRAPHICS] where M is an arbitrary nonnegative submartingale and [GRAPHICS] The method of proof is via the Lagrangian for a version of the problem [GRAPHICS] where M = \B\, B a Brownian motion. More general inequalities of the form [GRAPHICS] and [GRAPHICS] (where parallel-to . parallel-to-phi and phi are, respectively, the Luxemburg norm and its dual, the Orlicz norm, associated with a Young function PHI) are established under suitable conditions on PHI. A simple proof of the John-Nirenberg inequality for martingales is given as an application.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||ANNALS OF PROBABILITY|
|Publisher:||INST MATHEMATICAL STATISTICS|
|Number of Pages:||24|
|Page Range:||pp. 1798-1821|
Actions (login required)